# SDR 08FDEA02673

- Difficulty date: July 3, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 15,830 hours, 8,473 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327049902200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL 232 PF HAS BALL BEARINGS STUCK IN THE TOP SURFACE AND PUNCTURES FROM FRAME 19 TO 22;  RBL 57 TO RBL 77.  REPAIRED DAMAGED AREAS PER A300-600 SRM 53-10-20; FIG 201.
